# SDR MWEA97842

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S103D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY LIGHTS INOP OVER AFT FLIGHT ATTENDANTS POSITION.  MTC REMOVED AND REPLACED BATTERY POWER SUPPLY IN AFT CABIN, OPS CHECK GOOD.
